# SDR ORJA96100

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION AT AFT CARGO LOWER DOOR JAMB.  AREAS OF CORROSION WERE REMOVED.  AREAS OUT OF LIMITS WERE REPAIRED BY FABRICATING DOUBLER AND STRAP.  PARTS WERE INSTALLED.  ALL WORK PERFORMED IAW SRM 53-05, PAGES 173-174.  (M)
